# SDR CA150622006

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 29,000 hours
- Engine: Ge CF348C5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Burned
- Location: Cabin
- Part time: 30,366 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON GND, PRIOR TO FIRST FLIGHT OF THE DAY, STRONG ELEC SMELL IN THE FWD AREA OF CABIN WHEN ELEC POWER WAS APPLIED TO THE ACFT.  REMOVED THE CEILING PANELS & SIDE WALL PANELS TO ACCESS OVERHEAD & SIDEWALL LIGHTING IN THE FWD AREA OF THE CABIN.  SMELL FOUND TO BE ORIGINATING FROM THE CEILING LIGHT BALLAST AT ROW 2.  BALLAST ASSEMBLY REMOVED & CEILING LIGHTS DEFERRED.  ACFT FLOWN BACK TO A MX BASE WHERE THE BALLAST WAS REPLACED.  PN BR9500-106 REV E.  ITEM NOT SERIALIZED.
